# SDR IPXA0561398

- Difficulty date: June 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 25,985 hours, 17,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Bs 374 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT FUSELAGE EXTERNAL SKIN IS DENTED AT BS 374, S-15R.     REPAIRED IAW EO B757-5330-38943-A.
